Alert archive / Michigan / Freeze Warnings in 2020
Freeze Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this freeze warning at Sep 18, 2020, 9:37 AM EDT for 24 counties in Michigan. It took effect at Sep 19, 2020, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2020, 9:37 AM EDT (13:37 UTC)
- In effect from
- Sep 19, 2020, 2:00 AM EDT
- Expired
- Sep 19, 2020, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Gaylord, MI
All 24 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Cheboygan County, MI, Chippewa County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Mackinac County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
935 WWUS73 KAPX 181337 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 937 AM EDT Fri Sep 18 2020 MIZ016>018-021>036-041-042-086-087-095-096-099-182300- /O.NEW.KAPX.FZ.W.0002.200919T0600Z-200919T1300Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Western Mackinac- Eastern Mackinac-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, and Charlevoix 937 AM EDT Fri Sep 18 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as the low to mid 20s expected. * WHERE...Most of Eastern Upper and Northern Lower Michigan. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation, and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-088-097-098-182300- /O.NEW.KAPX.FR.Y.0003.200919T0600Z-200919T1300Z/ Leelanau-Southeast Chippewa-Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Northport, Detour Village, Goetzville, Drummond Island, Mackinac Island, and St. James 937 AM EDT Fri Sep 18 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as the lower 30s will result in frost formation. * WHERE...Leelanau, Southeast Chippewa, Mackinac Island/Bois Blanc Island and Beaver Island and surrounding islands Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ JZ
4 follow-up statements
780 WWUS73 KAPX 181931 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 331 PM EDT Fri Sep 18 2020 MIZ016>018-021>036-041-042-086-087-095-096-099-191000- /O.CON.KAPX.FZ.W.0002.200919T0600Z-200919T1300Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Western Mackinac- Eastern Mackinac-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, and Charlevoix 331 PM EDT Fri Sep 18 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as the low to mid 20s expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-088-097-098-191000- /O.CON.KAPX.FR.Y.0003.200919T0600Z-200919T1300Z/ Leelanau-Southeast Chippewa-Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Northport, Detour Village, Goetzville, Drummond Island, Mackinac Island, and St. James 331 PM EDT Fri Sep 18 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as the low to mid 30s will result in frost formation. * WHERE...Southeast Chippewa, Leelanau, Beaver Island and surrounding islands and Mackinac Island/Bois Blanc Island Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
050 WWUS73 KAPX 190100 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 900 PM EDT Fri Sep 18 2020 MIZ016>018-021>036-041-042-086-087-095-096-099-190900- /O.CON.KAPX.FZ.W.0002.200919T0600Z-200919T1300Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Western Mackinac- Eastern Mackinac-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, and Charlevoix 900 PM EDT Fri Sep 18 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as the low to mid 20s expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-088-097-098-190900- /O.CON.KAPX.FR.Y.0003.200919T0600Z-200919T1300Z/ Leelanau-Southeast Chippewa-Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Northport, Detour Village, Goetzville, Drummond Island, Mackinac Island, and St. James 900 PM EDT Fri Sep 18 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as the low to mid 30s will result in frost formation. * WHERE...Southeast Chippewa, Leelanau, Beaver Island and surrounding islands and Mackinac Island/Bois Blanc Island Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
505 WWUS73 KAPX 190735 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 335 AM EDT Sat Sep 19 2020 MIZ016>018-021>036-041-042-086-087-095-096-099-191300- /O.CON.KAPX.FZ.W.0002.000000T0000Z-200919T1300Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Western Mackinac- Eastern Mackinac-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, and Charlevoix 335 AM EDT Sat Sep 19 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 25 degrees. * WHERE...Most of Eastern Upper and Northern Lower Michigan. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MIZ020-088-097-098-191300- /O.CON.KAPX.FR.Y.0003.000000T0000Z-200919T1300Z/ Leelanau-Southeast Chippewa-Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Northport, Detour Village, Goetzville, Drummond Island, Mackinac Island, and St. James 335 AM EDT Sat Sep 19 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Southeast Chippewa, Leelanau, Beaver Island and surrounding islands and Mackinac Island/Bois Blanc Island Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
280 WWUS73 KAPX 191318 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 918 AM EDT Sat Sep 19 2020 MIZ016>018-021>036-041-042-086-087-095-096-099-191430- /O.EXP.KAPX.FZ.W.0002.000000T0000Z-200919T1300Z/ Emmet-Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena- Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee- Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Western Mackinac- Eastern Mackinac-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, and Charlevoix 918 AM EDT Sat Sep 19 2020 ...FREEZE WARNING HAS EXPIRED... Temperatures have climbed above freezing. Therefore the freeze warning has been allowed to expire. $$ MIZ020-088-097-098-191430- /O.EXP.KAPX.FR.Y.0003.000000T0000Z-200919T1300Z/ Leelanau-Southeast Chippewa-Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Northport, Detour Village, Goetzville, Drummond Island, Mackinac Island, and St. James 918 AM EDT Sat Sep 19 2020 ...FROST ADVISORY HAS EXPIRED... Temperatures have climbed above freezing. Therefore the freeze warning has been allowed to expire. $$ BAK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at Sep 18, 6:25 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Sep 18, 6:25 AM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
625 AM EDT Fri Sep 18 2020
.NEAR TERM...(Today through Tonight)
Issued at 306 AM EDT Fri Sep 18 2020
Impactful weather: Freezing temperatures tonight.
Pattern synopsis and forecast:
Upper troughing in the NE conus and ridging in the Lee of the
Rockies, puts nrn Michigan in NW flow aloft early this morning. Sfc
high pressure was over the Arrowhead of MN and tracking our way. The
air mass was dry and cool with mostly clear skies. Temperatures
ranged from the middle 30s to middle 40s. A very quiet and chilly
night.
Not a whole lot to talk about, except for how cold tonight will get.
The sfc high pressure pushes east and slides right over the top of
us tonight. Despite the cold air and good overlake instability (H8
temps of +1C to -2C leading to 16C to 18C delta t's), fcst soundings
only suggest a touch of cumulus/lake clouds this afternoon, which
will fade this evening, leaving just some increase in high level
clouds tonight.
Highs today will be in the mid to upper 50s. Lows tonight will be
much colder, after a great day of mixing into the air mass. Readings
away from the Great Lakes coastal areas will range through the 20s.
Gonna need a freeze warning for tonight.
&&
.SHORT TERM...(Saturday through Sunday)
Issued at 306 AM EDT Fri Sep 18 2020
High impact weather potential: Frost potential Saturday nights.
Pattern synopsis/forecast: Broad upper-level troughing is expected
to be entrenched across the Great Lakes region at the start of the
period Saturday morning with an embedded weak shortwave rippling
through the larger scale flow. However, longwave troughing presses
eastward as upstream ridging/rising heights gradually arrive
Saturday night into Sunday...eventually leading to moderating
temperatures. At the surface, expansive high pressure sits atop the
region through Saturday evening as well, before gradually pressing
eastward through the day Sunday.
Primary forecast concerns/challenges: Low temperatures Saturday
night.
Another day of below normal temperatures anticipated Saturday
through Saturday night as high pressure remains overhead despite mid-
level temps ever so slowly moderating as the core of coldest air
retreats to our northeast. High temperatures ranging from the mid
50s to near 60 degrees area wide before falling once again Saturday
night into the 30s for most areas. Given that winds, while remaining
fairly light, are currently progged to be flipping more south/
southwesterly through this time frame, feel that primarily inland
locations of northern lower and eastern upper with be most
susceptible to another night of frost while temps bottom out in the
upper 30s as you head near the lakes.
Interesting to note some of the latest trends regarding
precipitation potential during the day Saturday into Saturday
evening coinciding with the aforementioned shortwave energy passing
overhead through the day. While moisture progs look anything but
impressive, suppose some upper-level forcing combined with ample
over-lake instability (delta Ts near 15 C) may spark a few isolated
showers, mainly across eastern upper. Confidence in this happening
is quite low, and have opted to keep the forecast dry at this point,
but wouldn't entirely be shocked enough if a few showers dot the
map at times.
Heading into Sunday, southerly return flow ramps up between high
pressure shifting to our east and an area of low pressure spinning
upstream across eastward across Saskatchewan. As a result,
temperatures closer to mid-late September normals will be the rule
under continued mostly sunny skies. Highs expected to be in the mid-
60s across the majority of northern Michigan.
.LONG TERM...(Sunday night through Thursday)
Issued at 306 AM EDT Fri Sep 18 2020
Relatively mild southwest flow continues into the start of next week
(daytime high temps returning to near or even slightly above normal
readings) ahead of the a system that's progged to slide across far
northern Ontario Monday night. Little in the way of precip chances
accompany that system as the bulk of energy and moisture remains to
our north, despite a weak cold front progged to cross the region
locally during the day Tuesday. Assuming we stay dry through this
time frame, no additional precip chances are expected through the
majority of the long term forecast period until perhaps very late
next Thursday when a cold front may trek across the region, although
confidence is low in that.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 625 AM EDT Fri Sep 18 2020
High pressure and dry air will lead to mostly clear skies and
pressure will continue to build into the Great Lakes region today
into tonight. This provide solid VFR conditions at all Northern
Lower Michigan TAF sites for the next 24 hours (at least). Northerly
winds under 10 kts will become near calm.
&&
.MARINE...
Issued at 306 AM EDT Fri Sep 18 2020
High pressure over the arrowhead of Minnesota will settle in right
over the top of northern Michigan tonight, before sliding off to the
east Saturday and Saturday night. The air mass will remain dry and
cool with no chance for precipitation. Light northerly winds will
become variable tonight, before turning more southerly Saturday. The
next chance for showers will be Wednesday night into Thursday. No
wind or wave issues for awhile. Winds do increase Sunday night into
Monday for possible advisories.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING until 8 AM EDT this morning for MIZ016>018-
021>024-026>035-086>088-095-096-099.
FROST ADVISORY until 8 AM EDT this morning for MIZ020-025-036-
041-042-098.
LH...NONE.
LM...NONE.
LS...NONE.
&&
NEAR TERM...SMD
SHORT TERM...MG
LONG TERM...MG
AVIATION...SMD
MARINE...SMDHazardous weather outlook, Sep 18, 3:18 AM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 318 AM EDT Fri Sep 18 2020 MIZ016>018-020>036-041-042-086>088-095>099-190730- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 318 AM EDT Fri Sep 18 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Widespread frost with freeze conditions are expected tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Patchy frost is expected Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-190730- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 318 AM EDT Fri Sep 18 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 9:37 AM EDT | Frost Advisory | APX | Charlevoix, Chippewa, Leelanau, Mackinac | 23 hr |
Nearby
Freeze Warnings in Michigan, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.